# SDR UALA2011062403119

- Difficulty date: June 23, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 39,967 hours, 4,890 cycles
- Engine: Pwa PW40903
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulty
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPOSITIONED NR 3 LT WDO HEAT SPARE SENSOR CAP FROM CONTACT J10 TO CAPT WINDSHIELD.
